Boots Ibuprofen Gel - 50g

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

Please note that you must be in to be sign for this delivery.

Boots Ibuprofen Gel is for the relief of pain and inflammation (swelling) caused by backache, rheumatic and muscular pain, sprains, strains and sports injuries.

 

 

How to Use

Read all of the enclosed leaflet for full instructions.

Check the tube seal is not broken before first use. If it is, do not use the gel.

Pierce tube seal with the point in the end of cap.

Avoid contact with eyes, mouth, lips or nose, or inflamed or broken skin.

Adults and children of 14 years and over: Use 4-10 cm of gel (50 - 125 mg of ibuprofen) on the affected area, every 4 hours, if you need to. Don't use more than 4 times in 24 hours.

Apply only to the skin.

Gently massage the gel into the affected area until it is absorbed.

Wash your hands as soon as you have used the gel.

Do not apply plasters or dressing over the gel.

Do not use on children under 14 years, unless your doctor tells you to.

Do not exceed the stated dose.

Stop using the gel if a rash develops.

If symptoms worsen, or do not go away after 14 days talk to your doctor.

 

Hazards and Cautions

Do not use:

  • If you are allergic to ibuprofen or any other ingredients of the product
  • If you have asthma, sllergic runny nose (rhinitis) or itchy, red, raised skin rash (urticaria) and have ever had a bad reactions to aspirin, ibuprofen or other NSAIDS in the past
  • On broken, damaged, diseased or infected skin
  • If you are under 14 years of age, unless your doctor tells you to
  • If you are pregnant or breastfeeding, unless your doctor tells you to

Store below 25°C

Store in original package

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

adults and children 14 years and over.

Ingredients

Ethylhydroxycellulose, sodium hydroxide, benzyl alcohol, isopropyl alcohol and purified water.


Patient information leaflet

Order & Collect

Order by 8pm today and collect in store for free from 12pm tomorrow.

Download the Boots app

Download the Boots app and enjoy fantastic personalised offers, tailored just for you.

Save for later

Boots Ibuprofen Gel - 50g

4349091

0.0 out of 0 based on 0 user reviews Muscle & joint pain

£2.69 or 269 points

50 G £0.05 per 1G

2.69
X

Check store availability

We have found one or more town that matches your search. Please select the correct area below:

Stock availability near ''

Store Distance Stock Availability

Collect in store

Home delivery

    Check store availability

Boots Ibuprofen Gel relieves pain and inflammation. The gel contains ibuprofen 5% w/w.

Collect 8 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan